International Journal of Mathematics and Mathematical Sciences
Volume 1 (1978), Issue 1, Pages 75-85

Complete residue systems in the quadratic domain Z(e2πi/3)

Gerald E. Bergum

Department of Mathematics, South Dakota State University, Brookings 57006, South Dakota, USA

Received 30 April 1976

Copyright © 1978 Gerald E. Bergum. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Several representations for a complete residue system in the Euclidean domain Z(ω) are presented in this paper.